| Catalog Number |
912068 |
| Medical Device Problem Codes |
Positioning Failure (1158); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/29/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the anchor and the tip of inserter didn't go into the patient's burr hole.As a result of the above, the tip of inserter was bent.No complications, injuries, or surgical interventions were required, and no foreign bodies were retained due to this malfunction.It was reported that no further information is available.
Additional Manufacturer Narrative
(b)(4).G2: foreign - the event occurred in japan.The customer has indicated that the product is in the process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; d2; d9; g1; g3; g6; h1; h2; h3; h6.The reported cannot be confirmed.Visual examination of the returned product identified the tip of the inserter was bent and the anchor was returned with the device.Product identifiers were measured; however, due to the damage to the inserter, further dimensional analysis could not be performed.The drill was not returned.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information is available at the time of this report.